Robust stability of positive linear systems under fractional perturbations in infinite dimensional spaces

Bui The Anh, Nguyen Khoa Son, Bui The Quan*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we study the stability radii of positive linear discrete system under fractional perturbations in infinite dimensional spaces. It is shown that complex, real, and positive stability radii of positive systems coincide. More importantly, computable formulas of these stability radii are also derived. The results are then illustrated by a simple example. The results obtained in our paper are extensions of the recent works in [3, 8].

Original languageEnglish
Pages (from-to)429-441
Number of pages13
JournalDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
Volume18
Issue number4
Publication statusPublished - 2011
Externally publishedYes

Keywords

  • positive difference equations
  • fractional perturbations
  • stability radius

Fingerprint Dive into the research topics of 'Robust stability of positive linear systems under fractional perturbations in infinite dimensional spaces'. Together they form a unique fingerprint.

  • Cite this